Archived

This topic is now archived and is closed to further replies.

Magnesium Supplements And Vit D

4 posts in this topic

Hi,

after taking 5000IU of Vit D for 8 months and still my number was at 41, I decided to up it to 10000IU.

After a week of increasing the dosage I started breaking out like I had 5-6 active acne at any given time. This from being almost clear. At the most 1-2 acne around my period. I thought it was around my period and tried not to stress out too much about it. Now its been about 10 days since my period and I am still breaking out. I have decided to go back to 5000IU vit D. THis week I am not taking any at all. Next week will start taking 5000IUs. My diet has not changed at all.

I then read about how Vitamin D supplementation in excess can cause magnesium deficiency, which can cause acne and a myriad of other symptoms. Some say vit d supplementation also unmasks the magnesium deficiency.

I do have a few hours of discomfort during my period..not too bad but it is there.

I am going to start supplementing magnesium from Saturday. Chelated magnesium glycinate from vitacost.

I am hoping this is the last missing piece in the puzzle

I have regular comfortable bowel movements every morning as soon as I wake up and would like to keep it like that. I have heard magnesium can give you loose motions. I do not want that. How much do you think I should supplement and when should I take that?

Thanks

Share this post


Link to post
Share on other sites

I think Magnesium oxide Is more likely to have a laxative effect.

And take magnesium at night. It helps sleep.

Share this post


Link to post
Share on other sites

I think Magnesium oxide Is more likely to have a laxative effect.

And take magnesium at night. It helps sleep.

Share this post


Link to post
Share on other sites

Bump,

How much should I take. ?

I have taken 133mg tonight.

Thanks

Share this post


Link to post
Share on other sites